Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What can be reason for breathing problem in anginal equivalent patients ?

hi my father has has a problem while he is taking breath he say that something choked his neck and he cant take breath his ECG is not also normal my father age is 53 medical history he is suffering from anginal equivalen ,no chest pain ,the is taking medicine also what should we do?
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per your statement he seems to be suffering from angina.means walls of the heart is not getting blood supply and there is some problem with the vessels that supply blood to heart.He has to take medicines regularly,have healthy diet,regular exercise as permitted by his doctor.If he is not relived of pain and symptoms even with medication then your doctor might consider angoigram that is study of vessels of heart and further treatment as per the report.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor